# SDR ABXR2020081000047

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T126475
- Condition: Cracked
- Location: Bs 1417
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRINGER SUPPORT IS CRACKED AT THE UPPER RIVET, ON THE FWD SIDE OF FRAME 1417, ABOVE STR.38L, AT FRAME 1417 UPPER CHORD. REMOVED AND REPLACED FLOOR STRINGER SUPPORT ON THE FWD SIDE OF 1417 AT STR 38L IAW B767 SRM 51-40-02 PAR. 7
